# SDR ZW0A0208003

- Difficulty date: July 23, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 14,070 hours, 7,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C LONGERON 28R DAMAGED AT FUSELAGE STATION 110 TO FUSELAGE STATION 129.  REPAIRED LONGERON 28A FUSELAGE STATION 110 TO FUSELAGE STATION 129 PER SRM 53-02 FIG 18.  NO CRACKS FOUND PART 6-51-00-03.
